Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Irritation, red skin, blemishes after using Cosmelite cream. How to get rid of these problems?

Good evening sir..i m from bangalore..actually i was using cosmelite skin cream of about 5 months but just before 1 month i stopped using it so that i can realize some changes on my skin which is irritation,red skin and some blemishes also occur around my mouth also i m looking very dull..i missed my i want to get rid of these problems so please recommend me some other creams or some things to get rid of these problems...ThanQ
Asked On : Sun, 17 Feb 2013
Answers:  2 Views:  3729
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
hi..thanks for your query.
Cosmelite cream is a combination of hydroquinone ,steroid and retinoid.It should not be used very continuously.Prolonged use of Hydroquinone has been associated with the development of exogenous ochronosis (a persistent blue-black pigmentation).The steroid which is contained in the product also leads to a lot of steroid related side effects like thinning and atrophy of skin.Used over a period of time they suppress the melanogenesis process,and once you stop it, the come back! The retinoid also makes you more sensitive to the sun, hence possibly increases the darkening capacity .You might have suffered for all/any one of the above.
you can prevent the day to day darkening of your skin, by using a broad spectrum sunscreen every 4 hourly, you will see a significant lightening of the color. YOU can use Glycolic acid face washes , Creams having Glycolic acid and Vitamin C serums on a regular basis to make your skin healthy and clear.Oral supplements having Vit C and anti oxidants can be taken daily also.
U can do a few sittings of Chemical peels from a dermatologist as these help more in exfoliation and lightening.They are also safe when done properly.
Hope this helps..Take care
Answered: Sun, 17 Feb 2013
I find this answer helpful

 1 user finds this helpful

Dermatologist Dr. Ilyas Patel's  Response
You are using hydroquinone containing cream which is creating confetti like discoloration and redness. It may be irritating also. You avoid such cream immediately. And use alovera, vit E containg cream in morning, kozic acid, vit C containg cream at night. Wash the face with ahaglow face wash. Take vitamin C tab 500 mg three times per day fo 3 to 4. Months . Avoid sun exposure .
Answered: Sun, 17 Feb 2013
I find this answer helpful

 3 users find this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor